# SDR ASAA2018120527239

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 33,969 hours, 10,070 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 47,366 hours, 15,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INTERROGATING NR 2 ENGINE BITE RECENT FAULTS SHOWN: 75-20362, 75-10462, 75-30412, 75-20462. GROUNDED - YES. DURING GVI, FOUND CONNECTORS DP1003 LOOSE AND DIFFICULT TO REMOVE. CONNECTOR DP1003 AND RECEPTACLE AT HPTACC VALVE IS FOUND DAMAGED REF FIM 75-21 TASK 801, 802. REPLACED THE NR 2 ENGINE J10 HARNESS PER AMM 73-21-06/401. ACCOMPLISHED THE FOLLOWING STEPS ON FADEC SYSTEM TEST REF AMM 73-21-00-700-802-F00. ALL RELATED TESTS PASSED. NO FAULTS ON FMCS CDU.
